# SDR 95ZZZW348

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21612
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST AFT RED SECTION OF FLOOR PROXIMITY LIGHTING INOP.  RELAMPED BURNED OUT BULB.  OPS CHECK NORMAL.  (W)
